Volume 12, Issue 3 (Iranian Journal of Physics Research, Fall 2012)                   IJPR 2012, 12(3): 261-261 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naficy K, Ayubinia A, Saeedi M. Exponential law as a more compatible model to describe orbits of planetary systems. IJPR. 2012; 12 (3) :261-261
URL: http://ijpr.iut.ac.ir/article-1-1167-en.html
University of Birjand , knafisi@birjand.ac.ir
Abstract:   (7029 Views)

  According to the Titus-Bode law, orbits of planets in the solar system obey a geometric progression. Many investigations have been launched to improve this law. In this paper, we apply square and exponential models to planets of solar system, moons of planets, and some extra solar systems, and compare them with each other.

Full-Text [PDF 291 kb]   (1873 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

Send email to the article author


© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb